I have been on many antipsychotic medications and they all put weight on except for Ziprasidone. It is the first time I have been on a medication like this and actually lost some weight.
Hello Michelle1968. Good news indeed. In regards to weight loss. I researched and found , that in the case of Ziprasidone, weight increase is certainly a factor. Over 10% of users (clinical studies/trials) reported a increase in weight. Weight loss is considered a normal although not common side effect. Regards pledge
- Ziprasidone Information for Consumers
- Ziprasidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziprasidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Mar 2010 • 1 answer
Updated 17 Jul 2012 • 2 answers
Updated 2 Jan 2013 • 3 answers
Updated 7 Jun 2016 • 1 answer
Updated 18 Dec 2017 • 1 answer